# SDR ABXA020056

- Difficulty date: June 16, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767-200
- Aircraft serial: 23019
- Aircraft time: 39,931 hours, 35,624 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Part number: 251T130515
- Condition: Worn
- Location: Left Lcca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LCCA CONTROL TUBE ASSEMBLY HAD WORN PIVOT BEARINGS. REPLACED LEFT LCCA TRUBE ASSEMBLY IAW B767 MM. OPS CHECKED GOOD.
